THE SQUARE ROOT OF NONNEGATIVE SELFADJOINT LINEAR RELATIONS IN HILBERT SPACES

Roman, Marcel ✉; Sandovici, Adrian

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: JOURNAL OF OPERATOR THEORY 0379-4024 82 (2) pp. 357-367 2019
  • SJR Scopus - Algebra and Number Theory: Q1
Azonosítók
Szakterületek:
    An elementary construction of the square root of nonnegative selfadjoint linear relations in Hilbert spaces is presented.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-13 07:57